Alert archive / Texas / River Flood Warnings in 2009

River Flood Warning 35, NWS Austin/San Antonio, TX

October 26, 2009Williamson County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Oct 26, 2009, 2:05 PM CDT for Williamson County, Texas. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2009, 2:05 PM CDT (19:05 UTC)
Expired
Oct 26, 2009, 8:31 PM CDT
In force
6 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 22 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KEWX 261905
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
205 PM CDT MON OCT 26 2009

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  SAN GABRIEL RIVER...SOUTH FORK SAN GABRIEL RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SCATTERED-WIDESPREAD SHOWERS AND THUNDERSTORMS ARE 
FORECAST FOR THE NEXT 6 HOURS.

&&

TXC491-271305-
/O.NEW.KEWX.FL.W.0034.091026T1905Z-091027T1644Z/
/GETT2.1.ER.091026T1818Z.091027T0000Z.091027T0444Z.NO/
205 PM CDT MON OCT 26 2009

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM MONDAY THE STAGE WAS 9.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD 
  PLAIN WITH NO SIGNIFICANT DAMAGE.  LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE 
  FLOODED.

$$

TXC491-271305-
/O.NEW.KEWX.FL.W.0035.091026T1905Z-091027T1446Z/
/GEOT2.1.ER.000000T0000Z.091027T0000Z.091027T0246Z.UU/
205 PM CDT MON OCT 26 2009

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN GABRIEL RIVER NEAR GEORGETOWN.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.0 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING ENTERS THE LOWEST PARTS OF 
  THE CITY PARK.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  GEORGETOWN         5    9    9.4   MON  2 PM   6.7   3.9   3.6   3.5   3.2
  GEORGETOWN         5    7    6.8   MON  1 PM   5.2   2.8   1.9   1.4   1.0

$$
1 follow-up statement
000 
WGUS84 KEWX 270131
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT MON OCT 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN AFFECTING WILLIAMSON COUNTY
  SAN GABRIEL RIVER NEAR GEORGETOWN AFFECTING WILLIAMSON COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...


&&

TXC491-270201-
/O.CAN.KEWX.FL.W.0034.000000T0000Z-091027T1644Z/
/GETT2.1.ER.091026T1818Z.091026T2115Z.091027T0049Z.NO/
831 PM CDT MON OCT 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* AT  8:15 PM MONDAY THE STAGE WAS 8.4 FEET.
* FELL BELOW FLOOD STAGE AT  7:49 PM MONDAY.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.3 FEET BY WEDNESDAY MORNING.

$$

TXC491-270201-
/O.CAN.KEWX.FL.W.0035.000000T0000Z-091027T1446Z/
/GEOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
831 PM CDT MON OCT 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SAN GABRIEL RIVER NEAR GEORGETOWN.
* FLOOD STAGE IS 7.0 FEET.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  GEORGETOWN         5    9    8.4   MON 08 PM   4.3   3.9   3.5   3.2      
  GEORGETOWN         5    7                      2.8   1.9   1.3   0.9      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Oct 26, 12:59 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Oct 26, 12:59 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 PM CDT MON OCT 26 2009

.UPDATE...
HAVE CANCELLED WESTERN PORTIONS OF THE FLASH FLOOD WATCH. A SHORT-
WAVE THAT CAME OFF THE MEXICAN MOUNTAINS CONTINUES TO MOVE EAST.
IT IS NOW APPROACHING THE I-35 CORRIDOR WHERE THERE ARE MODERATE
TO LOCALLY HEAVY RAINS. SOME RIVERS AND STREAMS WERE OUT OF BANKS
OR IN FLOOD ALONG THE I-35 CORRIDOR AND WILL MAINTAIN THE WATCH
FROM THERE EAST. WEST OF THIS CORRIDOR, ONLY LIGHT RAINS ARE NOTED
AND EXPECTED WHICH ENDS THE FLASH FLOOD THREAT. EXPECT THE SHORT-
WAVE TO EXIT EAST OF SOUTH CENTRAL TEXAS LATER THIS AFTERNOON AND
WILL LIKELY CANCEL THE REMAINING COUNTIES WITH THE 4 PM PACKAGE.
HAVE RE-ESTABLISHED TRENDS TO THE SENSIBLE WEATHER GRIDS WITH THE
REMAINDER OF THE FORECAST ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 1218 PM CDT MON OCT 26 2009/

DISCUSSION...
SEE AVIATION FOR THE 18Z TAF DISCUSSION.

AVIATION...
OVERRUNNING LIGHT TO MODERATE RAINS WILL END FROM WEST TO EAST
THIS AFTERNOON AND EVENING WITH THE NORTHEAST PASSAGE OF AN UPPER
LEVEL DISTURBANCE. SKIES WILL CLEAR FROM WEST TO EAST TUESDAY
MORNING WITH THE PASSAGE OF THE MAIN UPPER TROF AXIS. MVFR
CONDITIONS WILL PREVAIL IMPROVING TO VFR AFTER 21Z AS THE PCPN
ENDS. VFR/NO CIG CONDITIONS ARE EXPECTED AFTER 12Z TUESDAY. SFC
WINDS THIS AFTERNOON WILL BE NORTHERLY AT 15 TO 20 KTS...DIMINISHING
TO 10 TO 15 KTS LATER TONIGHT.

PREV DISCUSSION... /ISSUED 629 AM CDT MON OCT 26 2009/

AVIATION...
WIDESPREAD SHRA WITH OCNL TSRA WILL CONTINUE AT ALL TAF SITES THIS
MORNING. FROPA HAS ALREADY PUSHED THROUGH TAF SITES...WITH NRLY-
NELY WINDS OF 10-15 KTS WITH GUSTS OF 20-25 KTS EXPECTED THROUGH
THIS AFTERNOON. MVFR CIGS WILL PERSIST THROUGH MUCH OF THE TAF
PERIOD. PATCHY TEMPO IFR CIGS/VSBYS...MOSTLY ASSOCIATED WITH
SHRA/TSRA CAN BE EXPECTED THROUGH 14Z AT KDRT AND 16Z AT I-35
SITES. EXPECTING SHRA TO CONTINUE THROUGH THE AFTERNOON AND
TAPERING OFF BY 00Z. CIGS SHOULD GRADUALLY LIFT TO VFR LATE IN THE
TAF PERIOD.

PREV DISCUSSION... /ISSUED 619 AM CDT MON OCT 26 2009/

UPDATE...
ADJUSTED FORECASTS PER 05Z TO 11Z TRENDS AND USING 06Z
AND ENSEMBLE FORECAST SOLUTIONS. COLD FRONT CONTINUES TO
MOVE QUICKLY SOUTH AND EXPECT COLD FRONT TO BE SOUTH OF
THE CWA BY MID MORNING.  A STRONG 500 HPA TROF TO THE WEST
WILL MOVE TO SOUTH CENTRAL TEXAS TODAY. SHOWED COOLER
TEMPERATURES ACROSS SOUTH CENTRAL TEXAS TODAY...AS THE
HIGHS FOR TODAY WILL COME BETWEEN MIDNIGHT LAST NIGHT TO
7 AM THIS MORNING. CONTINUED GOOD CHANCE OF RAIN IN WAKE
OF COLD FRONT FOR TODAY. THE TRENDS FROM 05Z TO 08Z AND 00Z
AND 06Z FCST SOLUTIONS SHOWED HEAVIER RAIN EXTENDING FURTHER WEST
TODAY...SO EXPANDED THE FLASH FLOOD WATCH FOR ALL OF SOUTH CENTRAL
TEXAS...EXCEPT FOR VAL VERDE...KINNEY...AND MAVERICK COUNTIES.
THESE COUNTIES HAVE NOT HAD AS MUCH RAIN AS THE REST OF SOUTH
CENTRAL TEXAS THIS MONTH...SO FOR NOW LEFT THESE AREAS OUT OF THE
FLASH FLOOD WATCH AND RAINFALL AMOUNTS HERE ARE NOT EXPECTED TO
BE AS HIGH ACROSS THESE COUNTIES. FURTHER EAST...RAINFALL THIS
MONTH IS MAKING OCTOBER 2009 ONE OF THE WETTER OCTOBERS OF
RECORD...AND LOCALLY HEAVY RAINS TODAY COULD CAUSE FLASH FLOODING.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. ISOLATED AMOUNTS
NEAR 5 INCHES OR MORE ARE POSSIBLE EAST OF HIGHWAY 281. EXPECT RAIN
CHANCES TO SLOWLY DECREASE LATE TODAY...IN THE EARLY EVENING
THROUGH TONIGHT. AFTER MIDNIGHT TONIGHT SHOWED CHANCE OF RAIN
EAST OF IH35...WHILE ALONG AND WEST OF IH35 DRIER AND COOLER
CONDITIONS WILL COME.

MOSTLY SUNNY SKIES ARE EXPECTED ON TUESDAY...WITH MILD AFTERNOON
HIGHS.  AFTER MOSTLY CLEAR AND COOL CONDITIONS TUESDAY NIGHT...
INCREASING CLOUDS ARE EXPECTED WEDNESDAY IN ADVANCE OF THE
NEXT FAST MOVING 500 HPA TROF COMING FROM THE WEST.  SHOWED
SLIGHT CHANCE OF SHOWERS IN THE AFTERNOON WEDNESDAY OVER THE
EAST PART OF SOUTH CENTRAL TEXAS.  INCREASING CHANCES OF RAIN
WITH THIS FALL RAIN MAKING SYSTEM ARE EXPECTED WEDNESDAY
NIGHT THROUGH THURSDAY.  SHOWED A GOOD CHANCE OF RAIN WITH
THIS WEATHER SYSTEM ON THURSDAY AND THURSDAY NIGHT.  THE
COLD FRONT WITH THIS WEATHER SYSTEM IS FORECAST TO MOVE
ACROSS SOUTH CENTRAL TEXAS LATE THURSDAY AND THURSDAY NIGHT.
RAIN CHANCES WILL DECREASE QUICKLY FROM THE WEST WITH THIS
WEATHER SYSTEM FRIDAY MORNING THROUGH FRIDAY AFTERNOON...WITH
CLEARING SKIES FROM THE WEST FRIDAY.

THIS COMING WEEKEND SHOWS DRY CONDITIONS...WITH MILD TO
WARM AFTERNOONS AND COOL AT NIGHT.  MOSTLY SUNNY CONDITIONS
ARE EXPECTED SATURDAY...FOLLOWED BY PARTLY CLOUDY SKIES ON
SUNDAY.  ANOTHER COOL FRONT IS FORECAST TO COME ACROSS
SOUTH CENTRAL TEXAS NEXT SUNDAY NIGHT AND MONDAY...AND
LITTLE OR NO RAIN IS EXPECTED WITH THIS WEATHER SYSTEM
AT THIS TIME.  AFTER A WARM DAY ON SUNDAY...SLIGHTLY COOLER
AFTERNOON HIGHS ARE EXPECTED ON MONDAY.

PREV DISCUSSION... /ISSUED 437 AM CDT MON OCT 26 2009/

DISCUSSION...
WARM ADVECTION RAIN EARLY THIS MORNING CONTINUES IN ADVANCE
OF A COLD FRONT...WHILE ALONG THE COLD FRONT FROM NORTH OF
AUSTIN TO NEAR DEL RIO...RAIN CONTINUES TO FORM.  A STRONG
500 HPA TROF TO THE WEST AND NORTHWEST WILL MOVE TO SOUTH
CENTRAL TEXAS TODAY...WHILE THE COLD FRONT AT THE SURFACE
CONTINUES MOVING SOUTH. THESE FALL RAIN MAKING WEATHER SYSTEMS
WILL MAINTAIN A GOOD CHANCE OF RAIN FOR SOUTH CENTRAL TEXAS
TODAY. THE TRENDS FROM 05Z TO 08Z AND 00Z FCST SOLUTIONS
SHOWED HEAVIER RAIN EXTENDING FURTHER WEST TODAY...SO EXPANDED
THE FLASH FLOOD WATCH FOR ALL OF SOUTH CENTRAL TEXAS...EXCEPT
FOR VAL VERDE...KINNEY...AND MAVERICK COUNTIES.  THESE COUNTIES
HAVE NOT HAD AS MUCH RAIN AS THE REST OF SOUTH CENTRAL TEXAS
THIS MONTH...SO FOR NOW LEFT THESE AREAS OUT OF THE FLASH
FLOOD WATCH. FURTHER EAST...RAINFALL THIS MONTH IS MAKING
OCTOBER 2009 ONE OF THE WETTER OCTOBERS OF RECORD...AND
LOCALLY HEAVY RAINS TODAY COULD CAUSE FLASH FLOODING.  RAINFALL
AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED AMOUNTS
NEAR 5 INCHES OR MORE POSSIBLE. EXPECT RAIN CHANCES TO SLOWLY
DECREASE IN THE LATE AFTERNOON THROUGH THE EVENING.  AFTER
MIDNIGHT TONIGHT SHOWED CHANCE OF RAIN EAST OF IH35...WHILE
ALONG AND WEST OF IH35 DRIER AND COOLER CONDITIONS WILL COME.

MOSTLY SUNNY SKIES ARE EXPECTED ON TUESDAY...WITH MILD AFTERNOON
HIGHS. AFTER MOSTLY CLEAR AND COOL CONDITIONS TUESDAY NIGHT...
INCREASING CLOUDS ARE EXPECTED WEDNESDAY IN ADVANCE OF THE
NEXT FAST MOVING 500 HPA TROF COMING FROM THE WEST.  SHOWED
SLIGHT CHANCE OF SHOWERS IN THE AFTERNOON WEDNESDAY OVER THE
EAST PART OF SOUTH CENTRAL TEXAS.  INCREASING CHANCES OF RAIN
WITH THIS FALL RAIN MAKING SYSTEM ARE EXPECTED WEDNESDAY
NIGHT THROUGH THURSDAY.  SHOWED A GOOD CHANCE OF RAIN WITH
THIS WEATHER SYSTEM ON THURSDAY AND THURSDAY NIGHT.  THE
COLD FRONT WITH THIS WEATHER SYSTEM IS FORECAST TO MOVE
ACROSS SOUTH CENTRAL TEXAS THURSDAY NIGHT AND FRIDAY MORNING.
RAIN CHANCES WILL DECREASE QUICKLY FROM THE WEST WITH THIS
WEATHER SYSTEM FRIDAY AFTERNOON...WITH CLEARING SKIES FROM
THE WEST IN THE AFTERNOON THROUGH THE EVENING ON FRIDAY.

THIS COMING WEEKEND SHOWS DRY CONDITIONS...WITH MILD TO
WARM AFTERNOONS AND COOL AT NIGHT.  MOSTLY SUNNY CONDITIONS
ARE EXPECTED SATURDAY...FOLLOWED BY PARTLY CLOUDY SKIES ON
SUNDAY.  ANOTHER COOL FRONT IS FORECAST TO COME ACROSS
SOUTH CENTRAL TEXAS NEXT SUNDAY NIGHT AND MONDAY...AND
LITTLE OR NO RAIN IS EXPECTED WITH THIS WEATHER SYSTEM
AT THIS TIME.  AFTER A WARM DAY ON SUNDAY...SLIGHTLY COOLER
AFTERNOON HIGHS ARE EXPECTED ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              57  47  72  54  76 / 100  60  -   -   -
AUSTIN BERGSTROM INTL AIRPORT  58  47  72  46  76 / 100  60  -   -   10
NEW BRAUNFELS MUNI AIRPORT     59  47  72  51  77 / 100  60  -   -   10
BURNET MUNI AIRPORT            53  45  69  51  74 / 100  50  -   -   -
DEL RIO INTL AIRPORT           56  47  72  54  79 / 100  20   0  -   -
GEORGETOWN MUNI AIRPORT        57  46  72  53  75 / 100  60  -   -   -
HONDO MUNI AIRPORT             59  46  73  53  77 / 100  50  -   -   -
SAN MARCOS MUNI AIRPORT        61  47  72  52  77 / 100  60  -   -   10
LA GRANGE - FAYETTE REGIONAL   63  50  71  53  78 / 100  60  -   -   20
SAN ANTONIO INTL AIRPORT       59  47  72  54  77 / 100  60  -   -   -
STINSON MUNI AIRPORT           61  48  73  53  78 / 100  60  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

04/13
Hazardous weather outlook, Oct 26, 12:58 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT MON OCT 26 2009

TXZ172-173-190>194-205>209-220>225-270000-
BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
1258 PM CDT MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
RAINFALL...HEAVY AT TIMES...WILL CONTINUE THROUGH THE MID AFTERNOON
HOURS. ADDITIONAL RAINFALL OF UP TO ONE INCH CAN BE EXPECTED. SOME
RIVERS AND CREEKS ARE RUNNING HIGH WITH A FEW OUT OF BANKS OR IN
FLOOD. ANY ADDITIONAL RAINFALL WILL CONTINUE TO CAUSE FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ171-183>189-202>204-217>219-228-270000-
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
1258 PM CDT MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 26, 8:54 AM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT MON OCT 26 2009

TXZ217-261445-
MAVERICK-
854 AM CDT MON OCT 26 2009

...A STRONG THUNDERSTORM IN MEXICO WAS MOVING INTO MAVERICK
COUNTY...

AT 848 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM
13 MILES SOUTHWEST OF EAGLE PASS...MOVING EAST AT 35 MPH.

WINDS AROUND 40 MPH AND LOCALLY HEAVY RAINFALL ARE EXPECTED WITH
THIS STORM. MINOR STREET FLOODING IN AND AROUND EAGLE PASS IS
LIKELY WITH THE PASSAGE OF THIS STORM. RAINFALL RATES ARE ESTIMATED
AT ONE INCH AN HOUR.

PEOPLE IN MAVERICK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
ROSITA SOUTH AND ROSITA NORTH...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:17 AM CDTAreal Flood AdvisoryEWXBurnet, Llano118 min
Oct 26, 2:31 AM CDTAreal Flood AdvisoryEWXVal Verde119 min
Oct 26, 4:21 AM CDTAreal Flood AdvisoryEWXTravis, Williamson114 min
Oct 26, 5:22 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde113 min
Oct 26, 9:09 AM CDTAreal Flood AdvisoryEWXBexar111 min
Oct 26, 12:28 PM CDTAreal Flood AdvisoryEWXTravis2 hr
Oct 26, 1:32 PM CDTRiver Flood WarningEWXWilliamson6 days
Oct 26, 2:05 PM CDTRiver Flood WarningEWXWilliamson6 hr

Nearby

River Flood Warnings in Texas, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.